Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 61, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 5, 2008, 4:30 PM CDT for 4 counties in Kansas. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 4:30 PM CDT (21:30 UTC)
- Expired
- Jun 5, 2008, 5:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS
The radar
The Grand Island radar (KUEX), 92 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:38 PM CDT | HAIL 1 | 10 S Phillipsburg, KS | |
| Jun 5, 4:44 PM CDT | HAIL 1 | 1 Sw Kirwin, KS | AT SPILLWAY ON KIRWIN LAKE. |
| Jun 5, 4:45 PM CDT | HAIL 1.75 | 1 W Kirwin, KS | |
| Jun 5, 4:53 PM CDT | HAIL 1.75 | Kensington, KS | E45 MPH WIND |
| Jun 5, 5:01 PM CDT | HAIL 1 | 7 N Athol, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 10:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 052129
TORGID
KSC141-147-163-183-052200-
/O.NEW.KGID.TO.W.0061.080605T2130Z-080605T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS
SOUTHEASTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS
NORTHEASTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS
WESTERN SMITH COUNTY IN NORTH CENTRAL KANSAS
* UNTIL 500 PM CDT
* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STOCKTON...
OR 20 MILES SOUTH OF PHILLIPSBURG...MOVING NORTHEAST AT 67 MPH.
* THE TORNADO WILL BE NEAR...
GLADE BY 435 PM CDT
KIRWIN BY 440 PM CDT
CEDAR...KENSINGTON AND AGRA BY 445 PM CDT
ATHOL BY 450 PM CDT
LAT...LON 3989 9928 3990 9871 3954 9896 3941 9905
3942 9942
TIME...MOT...LOC 2130Z 230DEG 58KT 3951 9922
$$4 follow-up statements
000
WWUS53 KGID 052136
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
436 PM CDT THU JUN 5 2008
KSC141-147-163-183-052200-
/O.CON.KGID.TO.W.0061.000000T0000Z-080605T2200Z/
PHILLIPS KS-SMITH KS-ROOKS KS-OSBORNE KS-
436 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN OSBORNE...NORTHEASTERN ROOKS...WESTERN SMITH AND EASTERN
PHILLIPS COUNTIES...
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF
KIRWIN...OR 15 MILES SOUTHEAST OF PHILLIPSBURG...MOVING NORTHEAST AT
63 MPH.
THE TORNADO WILL BE NEAR...
KIRWIN...CEDAR AND AGRA BY 445 PM CDT
KENSINGTON BY 450 PM CDT
ATHOL BY 455 PM CDT
THE TOWNS OF STOCKTON AND WOODSTON ARE NO LONGER INCLUDED IN THE
WARNING.
LAT...LON 3950 9937 3989 9928 3990 9871 3954 9896
3948 9905
TIME...MOT...LOC 2136Z 225DEG 55KT 3958 9914
$$000
WWUS53 KGID 052141
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
441 PM CDT THU JUN 5 2008
KSC141-163-052151-
/O.CAN.KGID.TO.W.0061.000000T0000Z-080605T2200Z/
ROOKS KS-OSBORNE KS-
441 PM CDT THU JUN 5 2008
...THE TORNADO WARNING FOR NORTHWESTERN OSBORNE AND NORTHEASTERN
ROOKS COUNTIES IS CANCELLED...
THE STORM HAS MOVED OUT OF THESE COUNTIES. A TORNADO WATCH REMAINS
IN EFFECT UNTIL 7 PM.
LAT...LON 3989 9928 3990 9871 3957 9895 3957 9905
3957 9931
TIME...MOT...LOC 2141Z 225DEG 55KT 3963 9907
$$
KSC147-183-052200-
/O.CON.KGID.TO.W.0061.000000T0000Z-080605T2200Z/
PHILLIPS KS-SMITH KS-
441 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR WESTERN
SMITH AND EASTERN PHILLIPS COUNTIES...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR KIRWIN...OR 15
MILES SOUTHEAST OF PHILLIPSBURG...MOVING NORTHEAST AT 60 MPH.
THE TORNADO WILL BE NEAR...
KENSINGTON BY 450 PM CDT
ATHOL BY 455 PM CDT
GOLFBALL SIZE HAIL IS ALSO LIKELY WITH THIS STORM.
LAT...LON 3989 9928 3990 9871 3957 9895 3957 9905
3957 9931
TIME...MOT...LOC 2141Z 225DEG 55KT 3963 9907
$$000
WWUS53 KGID 052152
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
451 PM CDT THU JUN 5 2008
KSC147-183-052200-
/O.CON.KGID.TO.W.0061.000000T0000Z-080605T2200Z/
PHILLIPS KS-SMITH KS-
451 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR WESTERN
SMITH AND EASTERN PHILLIPS COUNTIES...
AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CEDAR...OR 19
MILES EAST OF PHILLIPSBURG...MOVING NORTHEAST AT 60 MPH.
THIS STORM ALSO HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL.
GLADE IS NO LONGER INCLUDED IN THE WARNING.
LAT...LON 3989 9928 3990 9871 3961 9894 3959 9904
3965 9921
TIME...MOT...LOC 2151Z 225DEG 55KT 3974 9893
$$000
WWUS53 KGID 052158
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
456 PM CDT THU JUN 5 2008
KSC147-183-052206-
/O.EXP.KGID.TO.W.0061.000000T0000Z-080605T2200Z/
PHILLIPS KS-SMITH KS-
456 PM CDT THU JUN 5 2008
THE TORNADO WARNING FOR WESTERN SMITH AND EASTERN PHILLIPS COUNTIES
HAS BEEN REPLACED BY A SEVERE THUNDERSTORM WARNING FOR NORTHERN
SMITH COUNTY UNTIL 530 PM CDT.
A TORNADO WATCH IS POSTED FOR THE AREA UNTIL 7 PM.
LAT...LON 3989 9928 3990 9871 3961 9894 3959 9904
3965 9921
TIME...MOT...LOC 2156Z 225DEG 55KT 3979 9886
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:59 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 5, 2:59 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
259 PM CDT THU JUN 5 2008
.DISCUSSION...MAIN CONCERNS WILL BE CHANCES FOR SEVERE THUNDERSTORMS
TONIGHT AND MORE THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY.
THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE COLD FRONT EARLY THIS
AFTERNOON WITH A SURFACE LOW PRESSURE ACROSS SOUTHWEST NEBRASKA.
THESE THUNDERSTORMS SHOULD RAPIDLY BECOME SEVERE THIS AFTERNOON AND
CONTINUE THROUGH THE EVENING.
AN UPPER LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA TONIGHT. AT
THE SURFACE A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE FORECAST
AREA. IN ADDITION TO THE SURFACE LOW THERE ARE SEVERAL BOUNDARIES
RELATED TO THE LOW AND WITH CONVECTION LAST NIGHT THERE ARE MOST
LIKELY SEVERAL BOUNDARIES LEFT OVER FROM THAT.
THUNDERSTORMS WILL LIKELY DEVELOP INTO A LINE AND MOVE THROUGH WITH
A WIND THREAT POSSIBLE THIS EVENING. THIS LOW PRESSURE SYSTEM IS
EXPECTED TO MOVE TO THE NORTHEAST TONIGHT AND PRECIPITATION WILL
COME TO AN END ACROSS THE AREA LATE TONIGHT.
THERE WILL BE A BREAK IN THE PRECIPITATION FRIDAY AND SATURDAY...BUT
ANOTHER TROUGH OF LOW PRESSURE MOVES THROUGH THE AREA ON SATURDAY
WITH THUNDERSTORMS EXPECTED TO DEVELOP ALONG THE FRONT LATE SATURDAY
AFTERNOON AND EVENING. THUNDERSTORM CHANCES CONTINUE SUNDAY AND
SUNDAY NIGHT. THE BETTER CHANCE WILL BE SUNDAY NIGHT AS ANOTHER
UPPER LOW APPROACHES AND A SURFACE LOW DEVELOPS IN THE CENTRAL HIGH
PLAINS. A SERIES OF UPPER WAVES CONTINUE TO PUSH INTO THE AREA
THROUGH THURSDAY WITH A CHANCE FOR THUNDERSTORMS THROUGH THE PERIOD.
.PREV DISCUSSION... /ISSUED 1150 AM CDT THU JUN 5 2008/
.AVIATION...18Z KGRI TAF. PLENTY OF CONCERNS THIS PERIOD...WITH
THE FOREMOST ONE BEING THE GOOD POSSIBILITY OF STRONG THUNDERSTORMS
IMPACTING THE AREA DURING THE AFTERNOON AND EVENING HOURS. TIMING
OF THUNDERSTORM INITIATION IS STILL A BIT UNCLEAR...BUT IT APPEARS
THIS ACTIVITY SHOULD PULL EAST OUT OF THE KGRI AREA BY MID
EVENING. OUTSIDE ANY THUNDERSTORMS...WINDS WILL REMAIN RATHER
BREEZY FROM THE SOUTHEAST THIS AFTERNOON...WITH GUSTS OVER 30 KTS
LIKELY. WINDS WILL LIKELY SLACKEN SOMEWHAT DURING THE EVENING
HOURS BEFORE PICKING BACK UP AGAIN FROM THE WEST LATE TONIGHT INTO
FRIDAY MORNING AS SURFACE LOW PRESSURE SWINGS BY TO THE NORTHEAST.
CEILINGS WILL BEAR WATCHING LATER TONIGHT AFTER PRECIPITATION
ENDS...BUT HAVE KEPT THINGS VFR FOR NOW.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ049-063-064-
075>077-084>087.
KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jun 5, 1:00 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 100 PM CDT THU JUN 5 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 061200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 100 PM CDT THU JUN 5 2008 ...SEVERE WEATHER OUTBREAK LIKELY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A HIGH RISK OF SEVERE WEATHER FOR NEARLY ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THROUGH THIS EVENING. AN OUTBREAK OF DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL TO THE SIZE OF BASEBALLS...AND SOME TORNADOES ARE LIKELY. THERE IS SOME POTENTIAL FOR A FEW STRONG...AND LONGER TRACK TORNADOES THROUGH THE AFTERNOON HOURS. THUNDERSTORMS WILL DEVELOP AND EVOLVE QUICKLY... WITH STORM MOTIONS TO THE NORTHEAST AT 40 MPH OR MORE. IT APPEARS THIS SEVERE WEATHER EVENT WILL BEGIN TO SHIFT EAST OF THE AREA BY THE LATE EVENING HOURS. FLOODING WILL ALSO BE A CONCERN ACROSS THE ENTIRE OUTLOOK AREA WITH ANY THUNDERSTORM DEVELOPMENT...AS HEAVY RAINFALL IN A SHORT AMOUNT OF TIME IS POSSIBLE OVER ALREADY SATURATED SOIL. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA. SEE THE LATEST FLASH FLOOD WATCH STATEMENT FOR MORE INFORMATION. FINALLY...A WIND ADVISORY GOES INTO EFFECT THIS AFTERNOON ALONG AND SOUTH OF A LINE FROM OSCEOLA NEBRASKA TO PHILLIPSBURG KANSAS. SEE THE LATEST WIND ADVISORY PRODUCT FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA SATURDAY NIGHT THROUGH MONDAY NIGHT...WITH A POSSIBILITY OF SEVERE WEATHER ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEED THROUGH THIS EVENING. SPOTTERS SHOULD BE PREPARED FOR ALL MODES OF SEVERE WEATHER...AND THE NEED FOR RAPID DEPLOYMENT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 5, 4:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
408 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL WILSONVILLE 40.11N 100.11W
06/05/2008 E0.75 INCH FURNAS NE CO-OP OBSERVER
&&
BALLARDSpecial weather statement, Jun 5, 4:09 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 409 PM CDT THU JUN 5 2008 KSZ005-006-017-018-052200- OSBORNE-PHILLIPS-ROOKS-SMITH- 409 PM CDT THU JUN 5 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHWESTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS SOUTHERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS THIS INCLUDES THE CITY OF PHILLIPSBURG. NORTHERN ROOKS COUNTY IN NORTH CENTRAL KANSAS SOUTHWESTERN SMITH COUNTY IN NORTH CENTRAL KANSAS AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM NEAR DAMAR...OR 12 MILES SOUTHEAST OF HILL CITY...AND MOVING NORTHEAST AT 64 MPH. * SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE... LOGAN... WOODSTON... GLADE... KIRWIN... KENSINGTON... DAMAGING HAIL UP TO GOLF BALL SIZE IS ALSO EXPECTED WITH THIS STORM. PEOPLE IN NORTHERN ROOKS...NORTHWESTERN OSBORNE...SOUTHERN PHILLIPS AND SOUTHWESTERN SMITH COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.
Local storm report, Jun 5, 4:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
413 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL SE WILSONVILLE 40.11N 100.10W
06/05/2008 E1.00 INCH FURNAS NE TRAINED SPOTTER
MOSTLY PEA SIZED HAIL WITH SOME NICKEL TO QUARTER SIZE.
&&
BALLARDLocal storm report, Jun 5, 4:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
416 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 NE DAMAR 39.34N 99.56W
06/05/2008 E1.00 INCH ROOKS KS LAW ENFORCEMENT
HEAVY RAIN AND STRONG WIND.
&&
BALLARDLocal storm report, Jun 5, 4:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
420 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 3 N DAMAR 39.36N 99.58W
06/05/2008 E1.75 INCH ROOKS KS EMERGENCY MNGR
&&
BALLARDLocal storm report, Jun 5, 4:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
423 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 7 NNW BEAVER CITY 40.23N 99.88W
06/05/2008 E1.75 INCH FURNAS NE LAW ENFORCEMENT
&&
BALLARDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 60 min |
| Jun 4, 10:09 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 66 min |
| Jun 5, 3:57 AM CDT | Wind Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 15 hr |
| Jun 5, 2:50 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 25 min |
| Jun 5, 3:14 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 16 min |
| Jun 5, 4:01 PM CDT | Tornado Warning | GID | Rooks | 29 min |
| Jun 5, 4:55 PM CDT | Severe Thunderstorm Warning | GID | Smith | 35 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.